# SDR USAA2009102792891

- Difficulty date: October 20, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 64,512 hours, 29,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53471123202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SUPPORT FRAME BETWEEN FR69 TO FR70, S23L.  REPLACED SUPPORT FRAME BETWEEN FR69 TO FR70, S23L IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53470100.
